Volume 10, Issue Supplement 2, December 2003, Pages -
Available Online 1 December 2003.
- © 2006, the Authors. Published by Atlantis Press.
- Open Access
- This is an open access article distributed under the CC BY-NC license (http://creativecommons.org/licenses/by-nc/4.0/).
Cite this article
TY - JOUR AU - F.W. Nijhoff PY - 2003 DA - 2003/12/01 TI - Foreword JO - Journal of Nonlinear Mathematical Physics VL - 10 IS - Supplement 2 SN - 1776-0852 UR - https://www.atlantis-press.com/article/744 ID - Nijhoff2003 ER -